# SDR CALA2025081407727

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N37354
- Make and model: Boeing 737-8
- Aircraft serial: 67616
- Aircraft time: 3,735 hours, 1,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE PACK BOLTS STICKING OUT.   VERIFIED THAT THE EMERGENCY ESCAPE SLIDE AT DOOR 2L IS PROPERLY SECURED WITH NO OTHER FAULTS NOTED.  ACFT OK FOR CONTINUED SERVICE. REF 25-66-01-400-805  ESCAPE SLIDE PACK & COVER INSTALLATION.
